MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER
Model Number 394971
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device could not be interrogated.No adverse patient events were reported.Device currently remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process which might be related to the clinical observation.Particularly the final acceptance test proved the device functions to be as specified.The returned device data have been analyzed.The analysis showed a warning message regarding an issue of the programmer wand during initial interrogation of the device.Further, the data showed that the safe button was pressed.As a result, the pacemaker activated the parameter set of the safety program as specified.However, there was no indication of a device malfunction.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
ELUNA 8 SR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17961510
Report Number1028232-2023-05309
Device Sequence Number12523637
Product Code NVZ
UDI-Device Identifier04035479131951
UDI-Public(01)04035479131951(17)180430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number394971
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown